# SDR 2007UALA03869

- Difficulty date: September 23, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,025 hours, 5,380 cycles
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: 141T612162
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM, AND DOOR 2R ARM BUTTON WILL NOT EXTEND.  FOUND OUTER DOOR HANDLE NOT STOWED ON DOOR 1-LEFT.  CLEANED POP OUT BUTTON ON DOOR 1-RIGHT.  DOOR ARMS PROPERLY.  OK FOR SERVICE.
